Oscillation properties of solutions of functional-differential
Doklady Akademii Nauk, Tome 340 (1995) no. 4, pp. 473-475
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_4_a6,
author = {R. G. Koplatadze},
title = {Oscillation properties of solutions of functional-differential},
journal = {Doklady Akademii Nauk},
pages = {473--475},
year = {1995},
volume = {340},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_4_a6/}
}
R. G. Koplatadze. Oscillation properties of solutions of functional-differential. Doklady Akademii Nauk, Tome 340 (1995) no. 4, pp. 473-475. http://geodesic.mathdoc.fr/item/DAN_1995_340_4_a6/